Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Burn pain on right side of stomach. Hpylory test negative. Therapy for my disease?

Hello Doctor, I have a burn pain on my upright side of my stomach . I went to India and did some tests and induscopy. The doctor prescribed a 6 months medicine. But when I do not get the tablets like esomeprasole or so on, again I feel burn pain. My Hpylory test was negative. My induscopy test was normal. Therefore, I wonder if you could tell me the therapy of my desease. Thanks, Fawad
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Likely you are suffering from function abdominal pain syndrome or what is called dyspepsia.
Need not worry, don't stop your medications abruptly taper them.
Follow lifestyle modification like diet, exercise, de stressing, avoidance of coffee, and maintain a disciplined lifestyle.
Hope this answers your query.
Please do reply in case of any further questions.
Wish you a speedy recovery.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor